# SDR UPS03441315

- Difficulty date: September 3, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX  NOSE TUNNEL LT WW SIDEWALL ATTACH ANGLE CORRODED AT STA 380.  CORROSION BLEND OUT 0.040 X 1 X 4 INCH.  THE ANGLE REPAIRED AS PER SRM 51-40-04 FIG 1.
